# SDR USAA070188

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69735272
- Condition: Cracked
- Location: Bs 500g S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500G, S-28R CRACKED.  REMOVED CRACKED ANGLE & FAB'D & INSTALLED NEW PER SRM 51-10-02, BOEING DWG 6973527, DEFECT SIZE:  .5 INCH.
